# SDR SWAA2019041031579

- Difficulty date: March 28, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,226 hours, 20,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5501
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, FLOOR DENTED BETWEEN BS. 259 TO BS. 268, BETWEEN LBL 14 TO RBL 4.   REPAIRED FLIGHT DECK FLOOR IAW SRM.
